Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Gaussian quadratures for the integrals $ \sb{0}\sp{\infty }\,{\rm exp}(-x\sp{2})f(x)dx$ and $ \sb{0}\sp{b}\,{\rm exp}(-x\sp{2})f(x)dx$

Authors: N. M. Steen, G. D. Byrne and E. M. Gelbard
Journal: Math. Comp. 23 (1969), 661-671
MSC: Primary 65.25
Note: Math. Comp. 23, no. 107 (1969), p. 673.
MathSciNet review: 0247744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Gaussian quadratures are developed for the evaluation of the integrals given in the title. The weights and abscissae for the semi-infinite integral are given for two through fifteen points with fifteen places. For $ b = 1$, the weights and abscissae are given for two through ten points with fifteen places.

References [Enhancements On Off] (What's this?)

  • [1] N. M. Steen Gaussian Quadratures, Westinghouse Electric Co. Report, WAPD-TM-773, July, 1968.
  • [2] Walter Gautschi, Recursive computation of certain integrals, J. Assoc. Comput. Mach. 8 (1961), 21–40. MR 0119392 (22 #10156)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

PII: S 0025-5718(1969)0247744-3
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia